Skip to content

Acetaminophen and Pseudoephedrine Hydrochloride and Dextromethorphan Hydrobromide

Pill images, imprints and guides

Also called Paracetamol and Pseudoephedrine Hydrochloride and Dextromethorphan Hydrobromide in India, Australia, the UK and most countries outside the US.

Acetaminophen and Pseudoephedrine Hydrochloride and Dextromethorphan Hydrobromide comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Acetaminophen and Pseudoephedrine Hydrochloride and Dextromethorphan Hydrobromide pill images

Acetaminophen 500 mg / Pseudoephedrine Hydrochloride 30 mg / Dextromethorphan Hydrobromide 15 mg 1 pill